Pimples On The Face After Using The Cream?
Good night, I finished my facial treatment at the beauty doctor after I was given a cream after the doctor, but after using my face, I got pimples, but who knows what acne is irritation after using the cream? longer “more and more in the face if for example these pimples appear red but not festering everything is just a part of the bump ” gt. I ask for a solution thank you
Hi Riska, thank you for asking HealthReplies.com.
The complaint that you are telling about can be caused by an irritation or allergic reaction to certain ingredients contained in the beauty products you are using. Usually this will cause bruntusan on your face. For that, you should stop using the beauty products that you use, and consult again with a dermatologist who treats you. There may be ingredients that cause allergies or irritations on your face.
Here's what you can do at home: regularly clean your face, avoid touching your face with dirty hands, routinely wash your hands, avoid using make-up temporarily, avoid squeezing zits on the face, multiply the consumption of fruits and vegetables, consume enough water, manage stress with good and rest regularly.
> You need to know, when the corona virus is outbreak now, it is better to avoid doing activities outside the home except for important and urgent needs. Avoid crowded places. Use a mask when on the move outside the home. Maintain your immune system and family. Learn more about the corona virus: VIRUS CORONA
Thank you, hope that helps.